Completely regular compactifications
Fundamenta Mathematicae, Tome 71 (1971) no. 2, pp. 139-145
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_71_2_139_145,
author = {Anthony D'Aristotle},
title = {Completely regular compactifications},
journal = {Fundamenta Mathematicae},
pages = {139--145},
year = {1971},
volume = {71},
number = {2},
doi = {10.4064/fm-71-2-139-145},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-71-2-139-145/}
}
Anthony D'Aristotle. Completely regular compactifications. Fundamenta Mathematicae, Tome 71 (1971) no. 2, pp. 139-145. doi: 10.4064/fm-71-2-139-145
Cité par Sources :